# SDR AALA20161122013

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 65,693 hours, 22,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: MR4Y
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GATE ARRIVAL THE CREW WAS UNABLE TO OPEN THE L1 DOOR. MAINTENANCE FOUND BROKEN BEARINGS IN THE SLIDE ARMING MECHANISM AFT LINKAGE. REMOVED AND REPLACED BEARINGS AND ADJUSTMENT LINKAGE IAW AMM 52-11-20. OPERATIONAL AND LEAK CHECKS NORMAL. GROUNDED.
